Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 127, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jun 8, 2021, 5:13 AM CDT for Bowie County, Red River County, Texas; Little River County, Arkansas; McCurtain County, Oklahoma. It took effect at Jun 8, 2021, 3:34 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 5:13 AM CDT (10:13 UTC)
- In effect from
- Jun 8, 2021, 3:34 PM CDT
- Expired
- Jun 10, 2021, 9:17 AM CDT
- In force
- 42 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 173 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Dekalb - Pecan Point (DEKT2). The gauge peaked at 25.34 ft at Jun 9, 2021, 4:00 AM CDT.
- Action stage
- 23.5 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
034
WGUS44 KSHV 081013
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
513 AM CDT Tue Jun 8 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-091015-
/O.NEW.KSHV.FL.W.0127.210608T2200Z-210612T0600Z/
/DEKT2.1.ER.210608T2200Z.210610T0000Z.210611T1200Z.NO/
513 AM CDT Tue Jun 8 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Red River Near Dekalb.
* From this afternoon to late Friday night.
* At 4:00 AM CDT Tuesday the stage was 22.7 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The Red River is expected to rise above flood stage
late this Tuesday afternoon to a crest of 25.7 feet Wednesday
evening. It will then fall below flood stage Friday morning.
* Impact...Expect overflow on the Oklahoma side of the river. Also
expect bank erosion. Move livestock and equipment to higher
ground.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
086 follow-up statements
800
WGUS84 KSHV 081423
FLSSHV
Flood Statement
National Weather Service Shreveport LA
923 AM CDT Tue Jun 8 2021
...The Flood Warning is extended for the following river in
Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-091600-
/O.EXT.KSHV.FL.W.0127.210608T2034Z-210612T1600Z/
/DEKT2.1.ER.210608T2034Z.210610T0000Z.210611T2200Z.NO/
923 AM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until late Saturday morning...
The Flood Warning continues for
the Red River Near Dekalb.
* From this afternoon to Saturday morning.
* At 8:00 AM CDT Tuesday the stage was 23.2 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The Red River is expected to rise above flood stage
late this Tuesday afternoon to a crest of 26.3 feet Wednesday
evening. It will then fall below flood stage Friday afternoon.
* Impact...At 27 feet, Flooding of some two thousand acres of flood
plain occur on the Oklahoma side of the river. Ranchers should
move livestock and equipment to higher ground. Moderate to severe
bank erosion occurs.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
08727
WGUS84 KSHV 081918
FLSSHV
Flood Statement
National Weather Service Shreveport LA
218 PM CDT Tue Jun 8 2021
...The Flood Warning continues for the following rivers in
Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-091930-
/O.EXT.KSHV.FL.W.0127.210608T2034Z-210612T1200Z/
/DEKT2.1.ER.210608T2034Z.210610T0000Z.210611T1800Z.NO/
218 PM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until Saturday morning...
The Flood Warning continues for
the Red River Near Dekalb.
* Until Saturday morning.
* At 1:00 PM CDT Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 26.2 feet tomorrow evening. It will
then fall below flood stage early Friday afternoon.
* Impact...At 27.0 feet, Flooding of some two thousand acres of
flood plain occur. Ranchers should move livestock and equipment to
higher ground. Moderate to severe bank erosion occurs.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
25865
WGUS84 KSHV 090123
FLSSHV
Flood Statement
National Weather Service Shreveport LA
823 PM CDT Tue Jun 8 2021
...The Flood Warning is extended for the following river in
Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-100130-
/O.EXT.KSHV.FL.W.0127.000000T0000Z-210612T2100Z/
/DEKT2.1.ER.210608T2003Z.210610T0000Z.210612T0300Z.NO/
823 PM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until Saturday afternoon...
The Flood Warning continues for
the Red River Near Dekalb.
* Until Saturday afternoon.
* At 7:00 PM CDT Tuesday the stage was 24.7 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Tuesday was 24.7 feet.
* Forecast...The Red River is expected to rise to a crest of 26.8
feet Wednesday evening. It will then fall below flood stage late
Friday evening.
* Impact...At 27 feet, Flooding of some two thousand acres of flood
plain occur on the Oklahoma side of the river. Ranchers should
move livestock and equipment to higher ground. Moderate to severe
bank erosion occurs.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
16085
WGUS84 KSHV 091419
FLSSHV
Flood Statement
National Weather Service Shreveport LA
919 AM CDT Wed Jun 9 2021
...The Flood Warning continues for the following river in Oklahoma...
Arkansas...Texas...
Red River Near Dekalb at Pecan Point affecting Red River,
McCurtain, Little River, and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-101600-
/O.EXT.KSHV.FL.W.0127.000000T0000Z-210611T1800Z/
/DEKT2.1.ER.210608T2003Z.210609T1130Z.210611T0000Z.NO/
919 AM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Red River Near Dekalb.
* Until Friday afternoon.
* At 8:00 AM CDT Wednesday the stage was 25.2 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Wednesday was 25.4 feet.
* Forecast...The Red River is expected to fall below flood stage
Thursday evening and continue falling to 19.6 feet Monday morning.
* Impact...At 24.5 feet, Flooding will continue to decrease along
the Red River, although bank erosion problems will continue.
Minor overflow of low banks will continue, especially on the
Oklahoma side of the river.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
08433
WGUS84 KSHV 100144
FLSSHV
Flood Statement
National Weather Service Shreveport LA
844 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
ARC081-OKC089-TXC037-387-101930-
/O.EXT.KSHV.FL.W.0127.000000T0000Z-210610T1917Z/
/DEKT2.1.ER.210608T2003Z.210609T1130Z.210610T0117Z.NO/
844 PM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Red River Near Dekalb.
* Until Thursday afternoon.
* At 7:00 PM CDT Wednesday the stage was 24.1 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Wednesday was 25.4 feet.
* Forecast...The Red River is expected to fall below flood stage
this evening and continue falling to 18.4 feet Monday evening.
* Impact...At 24 feet, Minor lowland flooding and bank erosion.
Move livestock next to the river to higher ground.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
16626
WGUS84 KSHV 101417
FLSSHV
Flood Statement
National Weather Service Shreveport LA
917 AM CDT Thu Jun 10 2021
...The Flood Warning is cancelled for the following river in
Oklahoma...Arkansas...Texas...
Red River Near Dekalb affecting Red River, McCurtain, Little
River and Bowie Counties.
ARC081-OKC089-TXC037-387-101530-
/O.CAN.KSHV.FL.W.0127.000000T0000Z-210610T1417Z/
/DEKT2.1.ER.210608T2003Z.210609T1130Z.210610T0117Z.NO/
917 AM CDT Thu Jun 10 2021
...The Flood Warning for the Red River Near Dekalb has been
cancelled...
The Flood Warning is cancelled for
the Red River Near Dekalb.
* At 8:00 AM CDT Thursday the stage was 22.2 feet.
* Flood stage is 24 feet.
* Forecast...The Red River is expected to fall to 17.7 feet Tuesday
morning.
&&
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475
3390 9516
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:21 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 8, 3:21 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
321 AM CDT Tue Jun 8 2021
.SHORT TERM.../Today through Wednesday/
Upper low has made some newd progress over the last 24 hrs, but it
continues to maintain its influence upon our region. Upper ridge
to our w has also continued to build, and has left our region
under quasi-nwly flow aloft. As with Monday, model output
indicates the possibility of one or more rounds of convection
developing in the nwly flow and movg esewd around the upper low.
There is better agreement today that the strongest convection/best
PoPs will remain confined to the nrn half of the region along a
residual outflow boundary left behind from Monday's convection.
Across these areas, ample instability and deep layer moisture will
allow for any storms to be very efficient rainfall producers. In
addition, the potential for training exists, as storm motion will
likely be parallel to the residual boundary. Thus the Flash Flood
Watch remain in effect through 7 PM this evening. Depending upon
how things play out today and how model solutions look for
tonight, the watch may need to be extended through the overnight
hours tonight.
As for any severe threat today/tonight, cannot rule out a strong
storm or two given the expected instability. However, deep layer
shear will be limited, and this will likely limit organization for
the storms that do develop.
Upper ridge will continue to build newd as the center of the upper
low continues to drift newd tonight through Wednesday. This should
result in only diurnally driven convection mainly confined to our
ern half of the region. This will also likely result in warmer
temps than in previous days, especially for our wrn half. /12/
.LONG TERM.../Wednesday Night through Monday Night/
By Wednesday evening, upper ridging will continue to build into the
region from the west. Can't rule out some isolated evening
convection in wake of the departing broad upper low, as it lingers
across the Mid-Mississippi River Valley.
On Thursday and Friday, the upper ridge will hold firm across the
Southern Plains and expand eastward across our entire region and
into portions of the Lower Mississippi River Valley. This should
result in mostly dry conditions areawide. An uptick in afternoon
temperatures is likely, with highs getting at least into the lower
90s. However by the weekend, the ridge will retrograde a bit
westward. This will result in the region transitioning to a
northerly flow aloft. A few weak disturbances will move along flow,
bringing some slight rain chances back into our northern and eastern
zones as early as Saturday afternoon. By Sunday, the flow will bring
a weak cool front into the region, returning widespread chance POPs.
Long-term guidance differs a bit with the timing of the frontal
passage, so decided to go with NBM and keep chance POPs in the
forecast for Monday of next week. Rain and cloud cover, along with
the passage of the cool front over the weekend into early next week,
should bring some slightly cooler temperatures during that time
frame. /20/
&&
.PREV DISCUSSION... /issued 1244 AM CDT Tue Jun 8 2021/
AVIATION...
VFR conditions to give way to MVFR/IFR cigs over the next few
hours. Cigs will gradually improve through late morning, returning
to VFR. Convection to develop again this morning prior to sunrise,
possibly affecting KTXK/KELD, with development further swd
possible by late this morning/early this aftn. Convection to
diminish across the srn half of the region with the loss of
daytime heating, but will continue to be possible across the nrn
half through the end of the pd. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 89 73 91 74 / 50 20 20 10
MLU 89 72 89 74 / 60 30 50 20
DEQ 83 71 88 73 / 80 50 20 10
TXK 84 73 89 75 / 80 30 20 10
ELD 85 71 90 72 / 70 40 30 20
TYR 89 72 91 75 / 50 10 10 0
GGG 89 71 91 74 / 50 10 10 0
LFK 92 72 93 74 / 20 10 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through this evening for ARZ050-051-059>061-
070>073.
LA...None.
OK...Flash Flood Watch through this evening for OKZ077.
TX...Flash Flood Watch through this evening for TXZ096-097-108>112.
&&
12/20Hazardous weather outlook, Jun 8, 4:03 AM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 403 AM CDT Tue Jun 8 2021 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-090915- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass- 403 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... Widespread shower and thunderstorms will continue today. Locally heavy rainfall will be possible with these storms, leading to additional flooding across the region. A Flash Flood Watch remains in effect through 7 PM this evening. In addition to the heavy rain, strong gusty winds will be possible, especially if storms are able to organized into clusters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Much drier conditions are expected for the remainder of the week as upper ridging builds into the region from the west. The ridge will start retrograde by the weekend, and widespread rain chances will return. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon. LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 090915- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 403 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Widespread rain chances will continue today, which may lead to additional localized flash flooding concerns. Can't rule out strong gusty winds, especially if storms are able to organized into clusters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Much drier conditions are expected for the remainder of the week as upper ridging builds into the region from the west. The ridge will start retrograde by the weekend, and widespread rain chances will return. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon.
In the hours before
Local storm report, Jun 8, 4:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
454 AM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 1 N OZAN 33.86N 93.72W
06/07/2021 HEMPSTEAD AR EMERGENCY MNGR
HEMPSTEAD COUNTY EMERGENCY MANAGER REPORTS
FLOODING IN SEVERAL AREAS ON HEMPSTEAD
COUNTY ROAD 333. FLOODING ON THE MIDDLE FORK
OZAN CREEK ON HEMPSTEAD COUNTRY ROAD 333
CAUSED A CAR TO STALL ON THE BRIDGE CROSSING
THE CREEK.
&&
20Local storm report, Jun 8, 4:59 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 AM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 2 WSW OZAN 33.84N 93.76W
06/07/2021 HEMPSTEAD AR EMERGENCY MNGR
HEMPSTEAD ROAD 1315 CLOSED DUE TO WASHED OUT
CULVERT.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:29 AM CDT | Areal Flood Advisory | SHV | Red River | 2 hr |
| Jun 8, 5:33 AM CDT | Areal Flood Advisory | SHV | Red River | 3 hr |
| Jun 8, 5:37 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 14 hr |
| Jun 8, 9:31 AM CDT | Tornado Warning | SHV | Smith | 26 min |
| Jun 8, 9:52 AM CDT | Tornado Warning | SHV | Cherokee | 23 min |
| Jun 8, 9:59 AM CDT | Special Weather Statement | SHV | Smith, Upshur, Wood | 46 min |
| Jun 8, 10:12 AM CDT | Tornado Warning | SHV | Cherokee, Rusk | 33 min |
| Jun 8, 10:30 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 45 min |
| Jun 8, 10:43 AM CDT | Tornado Warning | SHV | Rusk | 32 min |
| Jun 8, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 54 min |
| Jun 8, 11:15 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, San Augustine, Shelby | 45 min |
| Jun 8, 11:43 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 50 min |
| Jun 8, 12:05 PM CDT | Special Weather Statement | SHV | Sabine, Shelby | 40 min |
| Jun 7, 8:47 PM CDT | River Flood Warning | SHV | Little River, Sevier | 4 days |
| Jun 7, 8:47 PM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 5 days |
| Jun 8, 7:30 AM CDT | Flash Flood Warning | SHV | Sevier | 4 hr |
| Jun 8, 9:40 AM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 3 hr |
| Jun 8, 11:00 AM CDT | Areal Flood Warning | SHV | Sevier | 6 hr |
| Jun 8, 11:27 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 48 min |
| Jun 8, 11:48 AM CDT | Flash Flood Warning | SHV | Hempstead, Nevada | 2 hr |
| Jun 8, 12:31 PM CDT | Special Weather Statement | SHV | Nevada | 44 min |
| Jun 8, 4:59 PM CDT | Areal Flood Advisory | SHV | Nevada | 2 hr |
| Jun 7, 8:44 PM CDT | River Flood Warning | SHV | McCurtain | 13 hr |
| Jun 8, 5:48 AM CDT | Flash Flood Warning | SHV | McCurtain | 5 hr |
| Jun 8, 6:09 AM CDT | Special Weather Statement | SHV | McCurtain | 36 min |
| Jun 8, 8:57 AM CDT | Flash Flood Warning | SHV | McCurtain | 2 hr |
| Jun 8, 12:02 PM CDT | River Flood Warning | SHV | McCurtain | 8 hr |
Nearby
River Flood Warnings in Texas, 2021River Flood Warnings in Arkansas, 2021River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.